# SDR FDEA201405301232

- Difficulty date: May 30, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 48,253 hours, 20,628 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A5398065801000
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT PNL 172BF PUNCTURED AT TWO PLACES.  FABRICATED FLOORBOARD 172BF ON STAM TRAVELER T14 1069490 IAW DWG SRZ-25-005, MAJOR REPAIR, CLASSIFIED AS CATEGORY A REPAIR.
